# SDR GTIA2018120632989

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 10,685 hours, 4,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FA SEAT  FLASHLIGHT WILL NOT TEST. ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLASHLIGHT ASSY IAW AMM 25-60-00. NEXT INSPECTION DUE 12-5-2019. THIS CLEARS DMI 2394357-1. PLACARD REMOVED. MOC NOTIFIED.
